# SDR ABXA040305

- Difficulty date: August 18, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 68,074 hours, 64,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE MAIN FRAME AFT POCKET, EXTENDED TO THE MAIN ATTACH BOLT.  CRACK LENGTH 1.625 AND 2.170.  REPAIRED IAW SERVICE REWORK DRAWING 5934375-505 IAW ABX REA D953-50391.  INITIATED WATCH ITEM 924-035 FOR REPETITIVE INSPECTION INTERVALS OF 1600 FLIGHT HOURS FOR CRACK GROWTH PROGRESSION.
